# SDR AALA202408193006

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 88,993 hours, 11,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS DO NOT ILLUMINATE AT SEATS 13 THRU 23 LEFT AND RIGHT AISLES. REMOVE AND REPLACED EMERGENCY EXIT POWER SUPPLY 2L DOOR. OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
